American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05D40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] François G. Dorais, Damir D. Dzhafarov, Jeffry L. Hirst, Joseph R. Mileti and Paul Shafer. On uniform relationships between combinatorial problems. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] David Alonso-Gutiérrez and Joscha Prochno. On the Gaussian behavior of marginals and the mean width of random polytopes. Proc. Amer. Math. Soc. 143 (2015) 821-832.
Abstract, references, and article information   
View Article: PDF

[3] József Balogh, Robert Morris and Wojciech Samotij. Independent sets in hypergraphs. J. Amer. Math. Soc. 28 (2015) 669-709.
Abstract, references, and article information   
View Article: PDF

[4] Jeff Cooper and Dhruv Mubayi. Counting independent sets in triangle-free graphs. Proc. Amer. Math. Soc. 142 (2014) 3325-3334.
Abstract, references, and article information   
View Article: PDF

[5] Gábor Braun and Sebastian Pokutta. Rigid abelian groups and the probabilistic method. Contemporary Mathematics 576 (2012) 17-30.
Book volume table of contents
View Article: PDF

[6] Michael Bateman and Nets Hawk Katz. New bounds on cap sets. J. Amer. Math. Soc. 25 (2012) 585-613. MR 2869028.
Abstract, references, and article information   
View Article: PDF

[7] Lajos Rónyai, László Babai and Murali K. Ganapathy. On the number of zero-patterns of a sequence of polynomials. J. Amer. Math. Soc. 14 (2001) 717-735. MR 1824986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1